# SDR CALA2025060205154

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,933 hours, 24,030 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Battery
- Part number: BFS24
- Part serial: 1348
- Condition: Failed
- Location: Zone 100
- Part time: 69,372 hours, 16,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS CHANGE REQUIRED FOR EMERGENCY FUEL SHUTOFF BATTERY PER TASK CARD 29-2436-1-3800. INSTALLED EMERGENCY FUEL SHUTOFF BATTERY IAW 737NG AMM 28-22-14. REQUIRES OPS CHECKS. PERFORMED OPS CHECK OF EMERGENCY FUEL SHUTOFF BATTERY IAW AMM 28-22-00-720-801. OPS CHECK GOOD.
